このエントリーをはてなブックマークに追加
ID 13939
Eprint ID
13939
FullText URL
Thumnail 105_839.pdf 1.89 MB
Title Alternative
An autopsy case of accidental death from erroneous drip infusion of thrombin
Author
Ishizu, Hideo
Abstract
A 63-year-old male died in the hospital from erroneous drip infusion of thrombin, a local hemostatic, after polypectomy for intestinal polyposis. At autopsy, thromboses were observed in the cutaneous veins of the right arm, the right axillary vein and the right subclavian vein, and soft fibrin clots in the superior vena cava, the right atrium, the right ventricle and the pulmonary arteries. Thrombi were also found in the rami of the arteries in both lungs under the microscope. Leucocyte infiltration was recognized in the thrombus, but no organization. This finding shows that the thrombi were fresh. The remainder (150ml) of the drip solution was analyzed for thrombin activity and 8 to 16 units of thrombin activity per ml were demonstrated. From these results, the cause of death was considered pulmonary thrombosis due to intravenous administration of thrombin.
Keywords
トロンビン
肺動脈血栓症
医療事故
Note
原著
Published Date
1993-10
Publication Title
岡山医学会雑誌
Publication Title Alternative
Journal of Okayama Medical Association
Volume
volume105
Issue
issue9-10
Publisher
岡山医学会
Publisher Alternative
Okayama Medical Association
Start Page
839
End Page
845
ISSN
0030-1558
NCID
AN00032489
Content Type
Journal Article
Official Url
https://www.jstage.jst.go.jp/article/joma1947/105/9-10/105_9-10_839/_article/-char/ja/
Related Url
http://www.okayama-u.ac.jp/user/oma/index.html
language
日本語
Copyright Holders
岡山医学会
File Version
publisher
Refereed
True
Eprints Journal Name
joma